# SDR AALA20060653

- Difficulty date: September 5, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW COMPLAINED OF SMOKE COMING FROM FORWARD GALLEY NUMBER TWO OVEN.  FOUND OVEN COVERED IN BURNT FOOD.  CLEANED OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
